# SDR GTIA040861

- Difficulty date: December 1, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Part serial: 1669
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND L1 DOOR SLIDE FAILED TO DEPLOY.  REPLACED L1 DOOR SLIDE.  (M)
